MathSciNet Relay Station
MathSciNet bibliographic data
MR521270 65N30
Babuška, I.; Rheinboldt, W. C. Analysis of optimal finite-element meshes in ${\bf R}\sp{1}$. Math. Comp. 33 (1979), no. 146, 435–463.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement